# SDR CA960513027

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 421C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN17520
- Condition: Missing
- Location: Lt  Torque Link
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, LT TORQUE LINK CENTER BOLT (AN 175-20) BUSHING (5041013) AND WASHERS (AN 960-7L) AND WASHERS (5045018-2) DEPARTED FROM AIRCRAFT CAUSING WHEEL TO CAMBER TO A CROSSWISE CONDITION AFFECTING LANDING ROLLOUT.  DYE PENETRANT INSPECTION CARRIED OUT ON GEAR, BUT NO FAULTS FOUND.  WHEEL ASSEMBLY REPLACED.  IT COULD NOT BE DETERMINED WHETHER OR NOT THE BOLT SHEARED OR COTTER PIN SHEARED.
